Journal of
Combinatorial Mathematics and
Combinatorial Computing
Volume 105, May, 2018

  • Litao Guo and Fenggen Lin, "Extra connectivity of Kronecker products of some graphs and complete graphs", pp. 3-10
  • M.A. Tiemeyer, "On z-cycle factorization with two associate classes where z is even and a is 0 or 1 mod z", pp. 11-19
  • Shouliu Wei and Wai Chee Shiu, "The number of perfect matchings in random polyazulenoid chains", pp. 21-33
  • Kajal Chokshi, Alexander Clifton, Bruce Landman and Oliver Sawin, "Ramsey Functions for Sequences with Restricted Gaps", pp. 35-44
  • Gu-Fang Mou, "The minimum rank problem for a linear directed 2-tree", pp. 45-54
  • Jonathan McLaughlin, "3-connected graphs and their degree sequences", pp. 55-66
  • Miao Liang, "Splitting balanced incomplete block designs with block size 2 x 5", pp. 67-76
  • Marius Tarnauceanu, "Factorization numbers of finite rank 3 abelian p-groups", pp. 77-80
  • Elliot Laforge and Ping Zhang, "Bounds for Proper k-Connectivity of Complete Bipartite Graphs", pp. 81-92
  • You Gao and Liyun Zhao, "Construction of Optimal Codes with Fixed Parameters in Projective Space", pp. 93-103
  • Lutz Volkmann, "Signed total Roman k-domination in graphs", pp. 105-116
  • N.K. Sudev, C. Susanth, K.P. Chithra, Johan Kok and Sunny Joseph Kalayathankal, "Some New Results on the Curling Number of Graphs", pp. 117-130
  • Shangdi Chen and Wenjing Tian, "Construction of Authentication Codes with Distrust Arbitration from Unitary Geometry", pp. 131-145
  • Barry Balof and David R. Guichard, "A new measure of graph connectivity", pp. 147-164
  • Ning Zhao, WanKai Li, Taiyin Zhao and Zhiqiang Zhang, "The unique response Roman domination in trees", pp. 165-183
  • P. Adams, E.S. Mahmoodian, H. Minooei and M. Mohammadi Nevisi, "The Four-way Intersection Problem for Latin Squares", pp. 185-233
  • Wu Wen, Deqin Liao and Xiaoqing Zhou, "The global Roman domination number of torus graphs and generalized Petersen graphs", pp. 235-246
  • P.P. Malavadkar, M.M. Shikare and S.B. Dhotre, "A Characterization of Cocircuits of an es-Splitting Matroid", pp. 247-258
  • Yanfang Zhang, Guoqiang Wang and Guohui Hao, "Graph designs of four kinds of graphs with nine vertices and nine edges", pp. 259-266
  • I. Keerthi Asir and S. Athisayanathan, "Triangle Free Detour Distance In Graphs", pp. 267-288
  • Lily Li Liu and Xiaoli Li, "Some properties of the (s,t)-parametric Catalan numbers", pp. 289-300

Back to the JCMCC page.